JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CLASSIFICATION ON ARITHMETIC FUNCTIONS AND CORRESPONDING FREE-MOMENT L-FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CLASSIFICATION ON ARITHMETIC FUNCTIONS AND CORRESPONDING FREE-MOMENT L-FUNCTIONS
Cho, Ilwoo;
  PDF(new window)
 Abstract
In this paper, we provide a classification of arithmetic functions in terms of identically-free-distributedness, determined by a fixed prime. We show then such classifications are free from the choice of primes. In particular, we obtain that the algebra of equivalence classes under the quotient on A by the identically-free-distributedness is isomorphic to an algebra , having its multiplication $({\bullet});(t_1,t_2){\bullet}(s_1,s_2)
 Keywords
arithmetic functions;arithmetic algebra;linear functionals;arithmetic probability spaces;free-moment L-functions;
 Language
English
 Cited by
1.
Correction: An Application of Free Probability to Arithmetic Functions, Complex Analysis and Operator Theory, 2016  crossref(new windwow)
2.
Free W*-Dynamical Systems From p-Adic Number Fields and the Euler Totient Function, Mathematics, 2015, 3, 4, 1095  crossref(new windwow)
3.
Free probability on $$W^{*}$$ W ∗ -dynamical systems determined by $$GL_{2}(\mathbb {Q} _{p})$$ G L 2 ( Q p ) : generalized Hecke algebras, Bollettino dell'Unione Matematica Italiana, 2016  crossref(new windwow)
 References
1.
T. M. Apostol, Modular Functions and Dirichilet Series in Number Theory, Springer-Verlag, 1990.

2.
D. Bump, Automorphic Forms and Representations, Cambridge Studies in Adv. Math., 55, Cambridge Univ. Press., 1996.

3.
I. Cho, Direct producted W*-probability spaces and corresponding amalgamated free stochastic integration, Bull. Korean Math. Soc. 44 (2007), no. 1, 131-150. crossref(new window)

4.
I. Cho, Group freeness and certain amalgamated freeness, J. Korean Math. Soc. 45 (2008), no. 3, 597-609. crossref(new window)

5.
I. Cho, On dynamical systems induced by the Adele ring, Global J. Sci. Frontier Research (2015), To appear.

6.
I. Cho, Free distributional data of arithmetic functions and corresponding generating functions determined by gaps of primes, Compl. Anal. Opre. Theo. 8 (2014), no. 2, 537-570. crossref(new window)

7.
I. Cho, Dynamical systems on arithmatic functions determined by primes, Banach J. Math. Anal. 9 (2015), no. 9, 173-215.

8.
I. Cho and T. Gillespie, Arithmetic functions and free moments of certain free random variables, Preprint, 2012.

9.
I. Cho and P. E. T. Jorgensen, C*-subalgebras generated by partial isometries, J. Math. Phy., DOI://10.1063/1.3056588, 2009. crossref(new window)

10.
I. Cho and P. E. T. Jorgensen, Free probability induced by electric resistance networks on energy Hilbert spaces, Opuscula Math. 31 (2011), no. 4, 549-598. crossref(new window)

11.
H. Davenport, Multiplicative Number Theory, 3-rd Ed., Grad. Texts in Math., vol. 74, Springer-Verlag, 2000.

12.
T. Gillespie, Superposition of zeroes of automorphic L-functions and functoriality, Ph.D. Thesis., The University of Iowa., 2011.

13.
T. Gillespie, Prime number theorems for Rankin-Selberg L-functions over number fields, Sci. China Math. 54 (2011), no. 1, 35-46. crossref(new window)

14.
A. J. Hildebrand, Introduction to Analytic Number Theory, Lecture Notes, availble at http://www.math.uiuc.edu/˜hilderbr/ant, 2006.

15.
F. Radulescu, Random matrices, amalgamated free products and subfactors of the C*-algebra of a free group of nonsingular index, Invent. Math. 115 (1994), no. 2, 347-389. crossref(new window)

16.
R. Speicher, Combinatorial theory of the free product with amalgamation and operator- valued free probability theory, Mem. Amer. Math. Soc. 132 (1998), no. 627, x+88 pp.

17.
V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, p-Adic Analysis and Mathematical Physics, Ser. Soviet & East European Math., vol 1, World Scientific, 1994.

18.
D. Voiculescu, K. Dykemma, and A. Nica, Free Random Variables, CRM Monograph Series, vol 1., 1992.